# SDR ASAA2019042959140

- Difficulty date: April 25, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 19,799 hours, 6,537 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25815
- Condition: Failed
- Location: Left Ecs Bay
- Part time: 12,408 hours, 4,134 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED ON AFTER START LIGHT WENT OUT ON RESET LEFT SIDE. GROUNDED - YES. CONFIRMED FAULT, L/H PACK-ZONE TEMP CONTROLLER BITE SHOWS TCV 1 (V139) FAIL. R/H PACK-ZONE TEMP CONTROLLER SHOWS NO FAULTS. REMOVED & REPLACED TCV 1 REF B737-900 AMM 21-51-10, LK CK & OPS CK NML REF AMM 21-61-00-700-806-002.
